# SDR DALA1141773240

- Difficulty date: June 26, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 57,363 hours, 12,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT 4L INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND FUNCTIONAL CHECK IS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
